Discussions By Condition: Medical Stories

Am I going CRAZY!!!

Posted In: Medical Stories 0 Replies
  • Posted By: cassienino
  • May 16, 2007
  • 06:56 PM

I am 36years old. For the past 4 weeks I have been having problems with episodes of hot/cold, sweating, rapid heartbeat as well as irregular heart beat. Lightheadedness, nausea, stomach pain. I have also been feeling like I could pass out and having irrational thoughts about dying. I am NOT suicidal but i fear that I am dying. I recently adopted 2 kids (so this could be stress). I went throught 7 years of infertility treatments with injectable synthetic hormones. I may be having premenopause symptoms and not panic attacks. I have a great husband, work part time. finances are not a concern. I have been diagnosed in the past with anxiety and depression. I am currently on 10 mg buspar 2x a day and 75 mg wellbutrin once a day. I also take atenolol for HBP. I do not have chest pain or discomfort during these but I do feel short of breathe. Lately I cannot walk into a store without feeling claustrophobic. I have also been taking birthcontrol Yaz, just in case!!!!!. I missed my period last month then it started 2 weeks late on the BCP I just finished the pack and i am still bleeding? THIS IS NOT ME!!!!! something is going on mental or hormonal. Any thoughts thanks. Cassienino

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?